# SDR ABXA050163

- Difficulty date: June 16, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 72,164 hours, 84,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 591140753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD SKIN BULGING AT STA 176, RIGHT BUTT LINE 58.  REPAIRED AREA IAW DC-9 SRM 51-10-2.
